# SDR TWAA9713701

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 218 - AT 14,000 DURING DESCENT INTO STL, FLAPS UNCOMMANDED DEPLOYED TOWARD 10DGR AT 300 KTS, WITHIN 5 SECONDS WERE PLACED TO UP.  ACCOMPLISHED CHECKS PER MM 5-51-0 PAGE 609 SECTION D FOUND OK FOR SERVICE.  (M)
